# SDR SWAA2024080512769

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(#151-002) CORROSION ON FLOOR SUPPORT IN FWD CARGO AT B.S 510; RBL 25; WL 156.<[01] BLENDED CORROSION ON FLOOR SUPPORT (SHIELD) AT RBL 25 STA 500 - 500A. VERIFIED ORIG .032'; LOSS .005'; REAINING .027'. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOOR SUPPORT (SHIELD) AT RBL 25 STA 500 - 500A IAW SRM 51-40-02 SRM 53-00-53-1A-2 P/N 143A8126Y38 ATAG WN4635;[02] VERIFIED ITEM 1 RII C/W;[03] AUDIT C/W
